Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1714
Title: Asymmetric generalizations of the Filbert matrix and variants
Authors: Kılıç, Emrah
Prodinger, Helmut
29574
Issue Date: 2014
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts
Source: Kılıç, E., & Prodinger, H. (2014). Asymmetric generalizations of the Filbert matrix and variants. Publ. Inst. Math.(Beograd)(NS), 95(109), 267-280.
Abstract: Four generalizations of the Filbert matrix are considered; with additional asymmetric parameter settings. Explicit formula are derived for the LU-decompositions, their inverses, and the inverse matrix. The approach is mainly to use the q-analysis and to leave the justification of the necessary identities to the q-version of Zeilberger's algorithm for some of them, and for the rest of the necessary identities, to guess the relevant quantities and proving them later by induction.
URI: http://elib.mi.sanu.ac.rs/files/journals/publ/115/n109p267.pdf
https://hdl.handle.net/20.500.11851/1714
ISSN: 0350-1302
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

8
checked on Sep 24, 2022

Page view(s)

26
checked on Dec 5, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.